• over 1 year ago

    UTI?

    Three days ago I thought I had contacted food poisoning and was experiencing abdominal pain and constipation. I decided later that I might have a UTI, so I took some amoxicillin I had left over from the last time I thought I had a UTI. (I didn’t) I was fine for two days until this morning when I went to the bathroom and have had cramps and sharp pains since, even after taking the amoxicillin. I also have an upset stomach which started after taking the amoxicillin. Should I be worried about having a kidney infection? I can’t make it to the doctor until next week.

Responses

  • over 1 year ago

    RE: UTI?

    Hi Yes do go see your doctor, but try and stop thinking of things you may have its not doing you any good, reason. you went from food poisoning, which would give you diarrhea and not constipation, to a UTI but not tested, if it was a UTI you get burning at urination, to you now thinking a kidney problem.

    Just go see your doctor ASAP

    NOWHARD